Adriano Adrega de Moura 
Professor Associado
Departamento de Matemática, Sala 311
Instituto de Matemática, Estatística e Computação Científica - IMECC
Universidade Estadual de Campinas - UNICAMP
Campinas - São Paulo - 13083-859
Telefone: (19) 35216011   -   Fax: (19) 32895766                  e-mail


Ensino                            Research                            Lattes


Publications                       Events


Online Database: arXiv      Math Reviews (via Capes)

List of published or accepted research papers:
  1. Non-minimality of certain irregular coherent preminimal affinizations, with F. Pereira, Pacific J. Math 297 (2018), 147-193.
  2. On truncated Weyl modules, with G. Fourier and V. Martins, Comm. in Alg. (2019 online preview).
  3. Limits of multiplicities in excellent filtrations and tensor product decompositions for affine Kac-Moody algebras, with D. Jakelic, Algebras and Rep.Theory 21 (2018), 239-258.
  4. On tensor products of a minimal affinization with an extreme Kirillov-Reshetikhin module for type A, with F. Pereira, Tansformation Groups 23 (2018), 989-1044.
  5. Demazure modules of level two  and prime representations of  quantum affine sl(n+1), with M. Brito and V. Chari, J. Inst. Math. Jussieu 17 (2018), 75-105.
  6. Equivariant map queer Lie superalgebras, with L. Calixto and  A. Savage, Canad. J. Math. 68 (2016), 258-279.
  7. On Demazure and local Weyl modules for affine hyperalgebras, with A. Bianchi e T. Macedo, Pacific J. Math. 274 (2015), 257-303.
  8. On Weyl modules for quantum and hyper loop algebras, with D. Jakelic, Contemp. Math. 623 (2014), 99-134.
  9. On multigraded generalizations of Kirillov-Reshetikhin modules, with A. Bianchi, V. Chari, and G. Fourier, Algebras and Representation Theory 17 (2014), 519-538.
  10. Finite-dimensional representations of twisted hyper loop algebras, with A. Bianchi, Communications in Algebra 42 (2014), 3147-3182.
  11. Prime representations from a homological perspective, with V. Chari and C. Young, Math. Z. 274 (2013), 613-645.
  12. Graded limits of minimal affinizations and beyond: the multiplicity free case for type E6, with F. Pereira, Algebra and Discrete Mathematics 12 (2011), no. 1, 69-115.
  13. Tensor products, characters, and blocks of  finite-dimensional representations of quantum affine algebras at roots of unity, with D. Jakelic, Int. Math. Res. Notices  (2011), no. 18, 4147-4199.
  14. Restricted limits of minimal affinizations, Pacific J. Math 244 (2010), no. 2, 359-397.
  15. Finite-dimensional representations of hyper loop algebras over non algebraicaly closed fields, with D. Jakelic, Algebras and Representation Theory 13 (2010), no. 3, 271-301.
  16. On multiplicity problems for finite-dimensional representations of hyper loop algebras, with D. Jakelic, Contemp. Math. 483 (2009), 147-159.
  17. On Moduli Spaces for Abelian Categories, with V. Futorny and M. Jardim, Communications in Algebra 36 (2008), 2171-2185.
  18. Finite-dimensional representations of hyper loop algebras, with D. Jakelic, Pacific J. Math 233 (2007), no. 2, 371-402.
  19. Kirillov--Reshetikhin modules associated to  G2, with V. Chari, Contemp. Math. 442 (2007) 41-59.
  20. The restricted Kirillov-Reshetikhin modules for the current and twisted current algebras, with V. Chari, Comm. Math. Phys. 266 (2006), no. 2, 431-454.
  21. Characters of fundamental representations of quantum affine algebras, with V. Chari, Acta Appl. Math. 90 (2006), 43-63.
  22. Branched crystals and the category O, with V. Chari and D. Jakelic, J. Alg.  294  (2005),  no. 1, 51-72.
  23. Characters and blocks for finite-dimensional representations of quantum affine algebras,  with V. Chari, Internat. Math Res. Notices (2005), no. 5, 257-298.
  24. Spectral characters of finite--dimensional representations of affine algebras, with V. Chari, J. Algebra  279  (2004),  no. 2, 820-839.
  25. Elliptic central characters and blocks of finite dimensional representations of quantum affine algebras, with P. Etingof, Rep. Theory 7 (2003), 346-373.
  26. Elliptic dynamical R-matrices from the monodromy of the q-Knizhnik-Zamolodchikov equations for the standard representation of U_q(\tilde{sl(n+1)}), The Asian J. Math. 7  (2003), no. 1, 91-114.
  27. On the quantum Kazhdan-Luzstig functor, with P. Etingof, Math. Research Letters 9 (2002), no. 4, 449-464.
  28. A Morse lemma for degenerated critical points with low differentiability, with F. Souza, Abstract and Applied Analysis 5 (2001), no. 2, 113-118.
Others: